# SDR DALA2021072204144

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,640 hours, 9,891 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: No Test
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 PROX SENSOR(36MJ)/PSCU(5MJ). CORRECTIVE ACTION: PREFORMED PSCU TEST. NO FAULTS. WHILE MOVING CANNON PLUG ON SENSOR 36MJ, GOT SRRONIOUS INDICATION. REMOVED AND REPLACED SENSOR 36MJ. (1883011)
